RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1973, Volume 37, Issue 3, Pages 533–538 (Mi izv2278)  

This article is cited in 2 scientific papers (total in 2 papers)

Nondegenerate operator algebras in spaces with an indefinite metric

V. I. Liberzon, V. S. Shul'man


Abstract: A theorem on the bicommutant is proved for nondegenerate $\mathcal J$-symmetric operator algebras in the space $\Pi_k$ ($k<\infty$). By means of this theorem a simple description is given of the set of unitarily equivalent classes of nondegenerate, weakly closed $\mathcal J$-symmetric algebras.

Full text: PDF file (654 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1973, 7:3, 529–534

Bibliographic databases:

MSC: Primary 46L20, 47B50; Secondary 47A15
Received: 23.11.1972

Citation: V. I. Liberzon, V. S. Shul'man, “Nondegenerate operator algebras in spaces with an indefinite metric”, Izv. Akad. Nauk SSSR Ser. Mat., 37:3 (1973), 533–538; Math. USSR-Izv., 7:3 (1973), 529–534

Citation in format AMSBIB
\Bibitem{LibShu73}
\by V.~I.~Liberzon, V.~S.~Shul'man
\paper Nondegenerate operator algebras in spaces with an indefinite metric
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1973
\vol 37
\issue 3
\pages 533--538
\mathnet{http://mi.mathnet.ru/izv2278}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=336370}
\zmath{https://zbmath.org/?q=an:0274.46054}
\transl
\jour Math. USSR-Izv.
\yr 1973
\vol 7
\issue 3
\pages 529--534
\crossref{https://doi.org/10.1070/IM1973v007n03ABEH001957}


Linking options:
  • http://mi.mathnet.ru/eng/izv2278
  • http://mi.mathnet.ru/eng/izv/v37/i3/p533

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Shulman, “Symmetric Banach algebras of operators in a space of type $\Pi_1$”, Math. USSR-Sb., 18:2 (1972), 267–283  mathnet  crossref  mathscinet  zmath
    2. K. Yu. Dadashyan, S. S. Horuzhy, “On field algebras in quantum theory with indefinite metric”, Theoret. and Math. Phys., 54:1 (1983), 35–48  mathnet  crossref  mathscinet  zmath  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:166
    Full text:51
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019